Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is there any side affect by taking primolut as I have vaginal discharge ?

I went through Ivf proceess but the cycle was cancelled because my ovaries produces 30+ follicles and i was at high risk of ovary over stimualtion . The Ivf process started from 4th December 2010, with taking of buserelin injection saw my period on the 14th December, 2010 and the 30th December, 2010 satrted fsh injections. My question i haven t seen my period since then what would have been the cause of this and had alot of vaginal discharge , did a pregrnancy test which came out negative and i was placed on primolut n 5mg for 7days and i was told i would expect my period after 3 to 4 days . saturday was the 7th day of taking primolut n and today is day 2 of waiting for my period . i noticed that i have been feeling so bloated since morning is this a side effect of the drug .
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
You may be experiencing pre menstrual symptoms.Usually after stopping the drug,you can expect your period within 7-10 days.I suggest that wait for your period.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor